JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CUBIC SYMMETRIC GRAPHS OF ORDER 10p3
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CUBIC SYMMETRIC GRAPHS OF ORDER 10p3
Ghasemi, Mohsen;
  PDF(new window)
 Abstract
An automorphism group of a graph is said to be -regular if it acts regularly on the set of -arcs in the graph. A graph is -regular if its full automorphism group is -regular. In the present paper, all -regular cubic graphs of order are classified for each and each prime .
 Keywords
symmetric graphs;s-regular graphs;regular coverings;
 Language
English
 Cited by
 References
1.
M. Alaeiyan and M. Ghasemi, Cubic edge-transitive graphs of order $8p^2$, Bull. Austral. Math. Soc. 77 (2008), no. 2, 315-323.

2.
B. Alspach, D. Marusic, and L. Nowitz, Constructing graphs which are 1/2-transitive, J. Austral. Math. Soc. Ser. A 56 (1994), no. 3, 391-402. crossref(new window)

3.
D. Archdeacon, P. Gvozdnjak, and J. Siran, Constructing and forbidding automorphisms in lifted maps, Math. Slovaca 47 (1997), no. 2, 113-129.

4.
D. Archdeacon, R. B. Richter, J. Siran, and M. Skoviera, Branched coverings of maps and lifts of map homomorphisms, Australas. J. Combin. 9 (1994), 109-121.

5.
Y. Cheng and J. Oxley, On weakly symmetric graphs of order twice a prime, J. Combin. Theory Ser. B 42 (1987), no. 2, 196-211. crossref(new window)

6.
M. D. E. Conder, Trivalent (cubic) symmetric graphs on up to 2048 vertices, http: //www.math.auckland.ac.nz/ conder/ (2006).

7.
M. D. E. Conder and C. E. Praeger, Remarks on path-transitivity in finite graphs, European J. Combin. 17 (1996), no. 4, 371-378. crossref(new window)

8.
J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, and R. A. Wilson, Atlas of Finite Groups, Clareandon Press, Oxford, 1985.

9.
D. Z. Djokovic, Automorphisms of graphs and coverings, J. Combin. Theory ser. B 16 (1974), 243-247. crossref(new window)

10.
D. Z. Djokovic and G. L. Miller, Regular groups of automorphisms of cubic graphs, J. Combin. Theory Ser. B 29 (1980), no. 2, 195-230. crossref(new window)

11.
S. F. Du, J. H. Kwak, and M. Y. Xu, Linear criteria for lifting automorphisms of elementary abelian regular coverings, Linear Algebra Appl. 373 (2003), 101-119. crossref(new window)

12.
Y. Q. Feng and J. H. Kwak, Constructing an infinite family of cubic 1-regular graphs, European J. Combin. 23 (2002), no. 5, 559-565. crossref(new window)

13.
Y. Q. Feng and J. H. Kwak, An infinite family of cubic one-regular graphs with unsolvable automorphism groups, Discrete Math. 269 (2003), no. 1-3, 281-286. crossref(new window)

14.
Y. Q. Feng and J. H. Kwak, One-regular cubic graphs of order a small number times a prime or a prime square, J. Aust. Math. Soc. 76 (2004), no. 3, 345-356. crossref(new window)

15.
Y. Q. Feng and J. H. Kwak, Cubic symmetric graphs of order a small number times a prime or a prime square, J. Combin. Theory Ser. B 97 (2007), no. 4, 627-646. crossref(new window)

16.
Y. Q. Feng and J. H. Kwak, Classifying cubic symmetric graphs of order 10p or $10p^2$, Sci. China Ser. A 49 (2006), no. 3, 300-319. crossref(new window)

17.
Y. Q. Feng, J. H. Kwak, and K. S. Wang, Classifying cubic symmetric graphs of order 8p or $8p^2$, European J. Combin. 26 (2005), no. 7, 1033-1052. crossref(new window)

18.
Y. Q. Feng, J. H. Kwak, and M. Y. Xu, Cubic s-regular graphs of order $2p^3$, J. Graph Theory 52 (2006), no. 4, 341-352. crossref(new window)

19.
Y. Q. Feng and K. S.Wang, s-regular cyclic coverings of the three-dimensional hypercube Q3, European J. Combin. 24 (2003), no. 6, 719-731. crossref(new window)

20.
R. Frucht, A one-regular graph of degree three, Canad. J. Math. 4 (1952), 240-247. crossref(new window)

21.
J. L. Gross and T. W. Tucker, Generating all graph coverings by permutation voltage assignment, Discrete Math. 18 (1977), no. 3, 273-283. crossref(new window)

22.
P. Lorimer, Vertex-transitive graphs: symmetric graphs of prime valency, J. Graph Theory 8 (1984), no. 1, 55-68. crossref(new window)

23.
Z. P. Lu, C. Q. Wang, and M. Y. Xu, On semisymmetric cubic graphs of order $6p^2$, Sci. China Ser. A 47 (2004), no. 1, 1-17.

24.
A. Malnic, Group actions, coverings and lifts of automorphisms, Discrete Math. 182 (1998), no. 1-3, 203-218. crossref(new window)

25.
A. Malnic and D. Marusic, Imprimitive graphs and graph coverings, in: D. Jungnickel, S. A. Vanstone (Eds.), Coding Theory, Design Theory, Group Theory: Proc. M. Hall Memorial Conf., J. Wiley and Sons, New York, 1993, pp. 221-229.

26.
A. Malnic, D. Marusic, and P. Potocnik, On cubic graphs admitting an edge-transitive solvable group, J. Algebraic Combin. 20 (2004), no. 1, 99-113. crossref(new window)

27.
A. Malnic, D. Marusic, and P. Potocnik, Elementary abelian covers of graphs, J. Algebraic Combin. 20 (2004), no. 1, 71-97. crossref(new window)

28.
A. Malnic, D. Marusic, P. Potocnik, and C. Q.Wang, An infinite family of cubic edge-but not vertex-transitive graphs, Discrete Math. 280 (2004), no. 1-3, 133-148. crossref(new window)

29.
A. Malnic, D. Marusic, and N. Seifter, Constructing infinite one-regular graphs, European J. Combin. 20 (1999), no. 8, 845-853. crossref(new window)

30.
A. Malnic, D. Marusic, and C. Q. Wang, Cubic edge-transitive graphs of order $2p^3$, Discrete Math. 274 (2004), no. 1-3, 187-198. crossref(new window)

31.
A. Malnic, R. Nedela, and M. Skoviera, Lifting graph automorphisms by voltage assignments, European J. Combin. 21 (2000), no. 6, 927-947. crossref(new window)

32.
A. Malnic and P. Potocnik, Invariant subspaces, duality, and covers of the Petersen graph, European J. Combin. 27 (2006), no. 6, 971-989. crossref(new window)

33.
D. Marusic, A family of one-regular graphs of valency 4, European J. Combin. 18 (1997), no. 1, 59-64. crossref(new window)

34.
D. Marusic and R. Nedela, Maps and half-transitive graphs of valency 4, European J. Combin. 19 (1998), no. 3, 345-354. crossref(new window)

35.
D. Marusic and T. Pisanski, Symmetries of hexagonal molecular graphs on the torus, Croat Chemica Acta 73 (2000), 969-981.

36.
D. Marusic and M. Y. Xu, A 1/2-transitive graph of valency 4 with a nonsolvable group of automorphisms, J. Graph Theory 25 (1997), 133-138. crossref(new window)

37.
R. C. Miller, The trivalent symmetric graphs of girth at most six, J. Combin. Theory Ser. B 10 (1971), 163-182. crossref(new window)

38.
N. Seifter and V. I. Trofimov, Automorphism groups of covering graphs, J. Combin. Theory Ser. B 71 (1997), no. 1, 67-72. crossref(new window)

39.
M. Skoviera, A construction to the theory of voltage groups, Discrete Math. 61 (1986), 281-292. crossref(new window)

40.
W. T. Tutte, A family of cubical graphs, Proc. Camb. Phil. Soc. 43 (1947), 459-474. crossref(new window)

41.
W. T. Tutte, On the symmetry of cubic graphs, Canad. J. Math. 11 (1959), 621-624. crossref(new window)